Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear approximation. II. Curvature in Minkowski geometry and local uniqueness


Author: John R. Rice
Journal: Trans. Amer. Math. Soc. 128 (1967), 437-459
MSC: Primary 41.60
MathSciNet review: 0226278
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.60

Retrieve articles in all journals with MSC: 41.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0226278-0
PII: S 0002-9947(1967)0226278-0
Article copyright: © Copyright 1967 American Mathematical Society